Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Heart problems caused by vyvanse

Premium Questions

doctor1 MD

if I have anything to worry about heart wise? Or if these symptoms are a problem, I only have mild ... disorder and sinus tachycardia . I am prescribed 30 mg vyvanse XR for adhd and have recently started taking ...

doctor1 MD

for anemia , diabetes and thyroid problems. All test results came back negative. I was on Vyvanse about 3 ... increased and now I feel them every day. Is this caused by some sort of damage caused by Vyvanse ...

doctor1 MD

cymbalta then after cipralex cause i was having bad side effects from the first precription for depression ... vyvanse and they helped me alot with staying focused and very productive. I take a 50 mg of vyvanse every ...

doctor1 MD

This is somewhat embarrassing but i have a decently elevated heart rate (somewhere between 105 and 120) and slightly high blood pressure (138/84) while taking a 50mg capsule of vyvanse . Would ...

doctor1 MD

please answer my question by a psychiatrist what is the most effective way to make my 70mg vyvanse ... ADHD medicine since vyvanse stops working 5 1/2 hrs can I lower my tolerance significantly enough ...

Public Forum Discussions

doctor1 MD

years old, has just been told he has a slight heart murmur. He has been on Vyvance for 4 years, could it have caused it and is it safe to still take it? Thanks! ...

doctor1 MD

Can I take vyvanse if I had a heart murmur as a child? I am now 26 years old. I am 5 4 140lbs. I have not had any problems with a heart murmur since I was very young. When I was 6 I went to Texas ...

doctor1 MD

I have been taking vyvanse for years now and since i have been in college sometimes i stay up all ... of the symptoms of overdose such as stomach pains, hallucinations, rapid heart beat, anxiety, trembling, etc. I ...

doctor1 MD

and cardiologist think my thyroid problems cause slight blood pressure/pulse problems and I take Tapazole (for ... Adult ADD. My psychiatrist said Vyvanse was better for heart patients so I know she is aware of my other ...

doctor1 MD

Hello, I take Vyvanse 50mg and have been doing so now everyday since around October. Sometimes I can sleep, no problem, other times I m up practically all night only getting 2-3 hours of sleep even ...

doctor1 MD

Can vyvanse cause slipping ribs and rib pain? I took it for years with terrible subluxations ... back on it if its causing my problems. I also am extremely concerned that if a drug can either directly ...

doctor1 MD

suggest should I just get off this pill for good ? Will I get heart problems are artery problems ? Why ...Hi I was taking vyvanse 30 mg for 15 days , I noticed I was getting some chest pain ...

doctor1 MD

I am female, 17 years old, 116 lbs, and about 5 6. I have been taking Vyvanse for a few weeks and since in increased the dose level last week, I have been experiencing rapid heart rate, tightness ...

doctor1 MD

worryed i was at 70mg but moved to 50mg to see if the problem went away im still having the weird heart ...ive been working out for 2 months everyday heavy lifting been on vyvanse for 2 years now. i have ...

doctor1 MD

was wrong but I now have a name to my symptoms. Problem is I tried almost all medications for it and the only two I haven t tried are Concerta and Adderall. I am currently on Vyvanse 60 mg in am and 30 mg ...

Mobile Questions and Answers

doctor1 MD

its a stimulant, can cause sudden death in people with serious heart problems or congenital heart defects. evaluate please.

doctor1 MD

Dear Rraby. its generic name is lisdexamfetamine. Central nervous system stimulant. Affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control Used for ADHD Has side effects of Blistering, peeling, or loosening of the skin it will subside by itself or you can change the drug. dont worry everything will be fine